| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-7594 (print)       ISSN 1314-7536 (online)

Alexei Kourbatov
      Verification of the Firoozbakht conjecture for primes up to four quintillion
      International Mathematical Forum, Vol. 10, 2015, no. 6, 283-288

Copyright © 2015 Alexei Kourbatov. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Author guidelines